# SDR FDEA202106011431

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 86,898 hours, 20,328 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Malfunctioned
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  576     24-22  0846     01JUN21  MEM  OPEN  U  HAD EMER PWR ON LEVEL ONE ALERT. FOLLOWED QRH AND  BATTERY POWER STAYED NORMAL FOR 35-40 MINUTES. THEN  BATTERY POWER WENT FROM 26 DOWN TO 18 AND ADG WAS  DEPLOYED. DECLARED AN EMERGENCY AND LANDED  UNEVENTFULLY.  REMOVED AND REPLACED LEFT EMER CONTROL RELAY IAW AMM 24-24-00-4. OK FOR SERVICE.
